# SDR UPS06846091

- Difficulty date: January 5, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Misrepaired
- Location: Fs 400-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 DURING REPAIR SURVEY OF THE PRESSURIZED FUSELAGE, FOUND "A" PIT FWD AND AFT LWR DOOR CORNER REPAIRS NOT PER THE SRM REPAIRS.  CUT OUT FUSELAGE SKIN AT L28R FWD AND AFT SIDE OF "A" PIT DOOR CUT OUT IAW SAA EA008-5320-01-A0008, FABRICATED AND INSTALLED -1,-5 -9 DOUBLER,-4,-7, AND -8 FILLERS, -2,-6, AND -10 TRIPLERS, AND -3 SKIN IAW UPS EO DC8-5320-23666-A,FAA FORM 8100-9 DATED 01/17/06, BAC SERV REQ 1-150449480-2, -4, -5, AD 2005-18-07, DWG SN08530001.
